# SDR USAA2010120392796

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 67,857 hours, 30,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 34 - PHX - EEL - SEAT ROW 9 LT EMERGENCY LIGHT ON SEAT INTERMITTENT.  MAINTENANCE FOUND LOOSE CONNECTION.  RECONNECTED EMERGENCY LIGHT ON SEAT 9 LT.
